# SDR SIMA20120901015

- Difficulty date: September 1, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 29,993 hours, 27,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GALLEY OMEGA BEAM CORRODED AFT OF FR-18 AT SCREW HOLE.  REPAIRED OMEGA BEAM  IAW AE EO EM-53MR-2022.
